# SDR SIMA200525214

- Difficulty date: August 29, 2005
- Submitted: September 26, 2005
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12004149002
- Condition: Corroded
- Location: Fr 24-25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - FOUND DURING CPCP INSPECTION, LEFT OMEGA BEAM CORRODED BETWEEN FRAMES 24-25.  REPLACED DAMAGED AREA IAW SRM 53-00-01 FIG 202 AND IC2005-145/4572.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
